EconPapers    
Economics at your fingertips  
 

Forbidden Zones for the Expectations of Data: New Mathematical Methods and Models for Behavioral Economics

Alexander Harin ()

Academic Journal of Applied Mathematical Sciences, 2022, vol. 8, issue 1, 12-26

Abstract: A forbidden zone theorem, hypothesis, and applied mathematical method and model are introduced in the present article. The method and model are based on the forbidden zones and hypothesis. The article is initiated by the well-known generic problems concerned with the mathematical description of the behavior of a man. The essence of the problems consists in biases of preferences and decisions of a man in comparison with predictions of the probability theory. The model is uniformly and successfully applied for different domains. The ultimate goal of the research is to solve some generic problems of behavioral economics, decision theories, and the social sciences.

Keywords: Expectation; Variation; Boundary; Utility; Prospect theory. (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://arpgweb.com/pdf-files/ajams8(1)12-26.pdf (application/pdf)
https://arpgweb.com/journal/17/archive/01-2022/1/8 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2021:p:12-26

DOI: 10.32861/ajams.81.12.26

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2022-06-02
Handle: RePEc:arp:ajoams:2021:p:12-26